Applied Mathematics

Vol.4 No.10C(2013), Paper ID 37493, 8 pages

DOI:10.4236/am.2013.410A3003

 

A New Formula for Partitions in a Set of Entities into Empty and Nonempty Subsets, and Its Application to Stochastic and Agent-Based Computational Models

 

Ghennadii Gubceac, Roman Gutu, Florentin Paladi

 

Department of Theoretical Physics, State University of Moldova, Chisinau, Republic of Moldova
Department of Theoretical Physics, State University of Moldova, Chisinau, Republic of Moldova
Department of Theoretical Physics, State University of Moldova, Chisinau, Republic of Moldova

 

Copyright © 2013 Ghennadii Gubceac, Roman Gutu, Florentin Paladi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


G. Gubceac, R. Gutu and F. Paladi, "A New Formula for Partitions in a Set of Entities into Empty and Nonempty Subsets, and Its Application to Stochastic and Agent-Based Computational Models," Applied Mathematics, Vol. 4 No. 10C, 2013, pp. 14-21. doi: 10.4236/am.2013.410A3003.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.